RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1967, Volume 74(116), Number 1, Pages 119–132 (Mi msb4153)  

This article is cited in 2 scientific papers (total in 2 papers)

Integral transforms of functions on hyperboloids. I

N. Ya. Vilenkin


Full text: PDF file (1183 kB)

English version:
Mathematics of the USSR-Sbornik, 1967, 3:1, 109–121

Bibliographic databases:

UDC: 517.51
MSC: 46F12, 44A05, 20Cxx, 46F25
Received: 25.08.1966

Citation: N. Ya. Vilenkin, “Integral transforms of functions on hyperboloids. I”, Mat. Sb. (N.S.), 74(116):1 (1967), 119–132; Math. USSR-Sb., 3:1 (1967), 109–121

Citation in format AMSBIB
\Bibitem{Vil67}
\by N.~Ya.~Vilenkin
\paper Integral transforms of functions on hyperboloids. I
\jour Mat. Sb. (N.S.)
\yr 1967
\vol 74(116)
\issue 1
\pages 119--132
\mathnet{http://mi.mathnet.ru/msb4153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217530}
\zmath{https://zbmath.org/?q=an:0176.10103}
\transl
\jour Math. USSR-Sb.
\yr 1967
\vol 3
\issue 1
\pages 109--121
\crossref{https://doi.org/10.1070/SM1967v003n01ABEH002363}


Linking options:
  • http://mi.mathnet.ru/eng/msb4153
  • http://mi.mathnet.ru/eng/msb/v116/i1/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vilenkin N. Klesova L., “The Continuum Parts of the Bases on the Hyperboloid [X,X]=-1”, 31, no. 1, 1980, 108–115  isi
    2. Jacques Faraut, “Un théorème de Paley—Wiener pour la transformation de Fourier sur un espace Riemannien symétrique de rang un”, Journal of Functional Analysis, 49:2 (1982), 230  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:208
    Full text:81

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019